# SDR SWIA201334862

- Difficulty date: October 7, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 18,944 hours, 11,455 cycles
- System (JASC): 2210 · Autopilot System
- Part: Protector
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHILE DESCENDING THRU 11000 AIRCRAFT YAWED TO THE RT UNCOMMANDED WITH NO ASSOCIATED EICAS MESSAGES. COMPLIED WITH QRH PROCEDURE.  FLT#4695 R & R LIGHTNING PROTECTION UNIT IAW CRJ, PN ON OFF 822-0332-201, SN ON 2D7HJ, SN OFF 29WMP.
